MAUDE Adverse Event Report: INTEGRA LIFESCIENCES CORPORATION OH/USA MAYFIELD ULTRA BASE UNIT A2101

INTEGRA LIFESCIENCES CORPORATION OH/USA MAYFIELD ULTRA BASE UNIT A2101
Catalog Number A2101
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported that after patient was positioned prone using the mayfield head holder, a slight downward slip occurred.The surgical team confirmed that the slip did not occur within the mayfield clamp, and the mayfield ultra base (a2101), is suspected to have caused the slip.A similar slip occurred 2 weeks prior, and all of the head holders were inspected, but no defects were found at the time of inspection.After the second occurrence, it was found that couple of bolts on the base might not be tightened to specifications.No injury occurred and no information on surgical delay has been reported.

Brand Name
MAYFIELD ULTRA BASE UNIT A2101
Common Device Name
MAYFIELD
Manufacturer (Section D)
INTEGRA LIFESCIENCES CORPORATION OH/USA
4900 charlemar drive
4900 charlemar drive
cincinnati OH 45227
Manufacturer (Section G)
INTEGRA LIFESCIENCES CORPORATION OH/USA
4900 charlemar drive
cincinnati OH 45227
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key25060277
Report Number3004608878-2026-00050
Device Sequence Number18480101
Product Code FWZ
UDI-Device Identifier10381780267997
UDI-Public10381780267997
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberA2101
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2026
Supplement Date Received by Manufacturer05/27/2026
Initial Report FDA Received Date05/01/2026
Supplement Report FDA Received Date06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/21/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown